# SDR FDEA201302250444

- Difficulty date: February 25, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5711211820100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 6-5310-7-5020 PT 2, FRAME 45, HOLE H22 RT SIDE SHOWS CRACK INDICATION.  FRAME 47 RT HOLE 22 COMPLIED WITH MOD TYPE T MOD NR 6-5315 T0300100 REV NR PS P1, STEPS 1, THRU 13.
